Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Trends in Applied Sciences Research
  Year: 2011 | Volume: 6 | Issue: 2 | Page No.: 108-120
DOI: 10.3923/tasr.2011.108.120
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Prime and Maximal Ideals of Pre A*-Algebra

A. Satyanarayana, J. Venkateswara Rao and U. Suryakumar

Abstract:
In this study we formulate the definitions of an ideal, prime ideal, maximal ideal of Pre A*-algebra A and discuss certain examples. We prove important fundamental properties of Ideals. In particular we extend to prove that every ideal I of a Pre A*-algebra A is the intersection of all prime ideals of A containing I. We also show that every maximal ideal is necessarily prime, while the converse is true for special cases only.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Lebesgue Decomposition and its Uniqueness of a Signed Lattice Measure
  •    A Unique Approach on Upper Bounds for the Chromatic Number of Total Graphs
  •    Characterization of Complex Integrable Lattice Functions and μ-Free Lattices
How to cite this article:

A. Satyanarayana, J. Venkateswara Rao and U. Suryakumar, 2011. Prime and Maximal Ideals of Pre A*-Algebra. Trends in Applied Sciences Research, 6: 108-120.

DOI: 10.3923/tasr.2011.108.120

URL: https://scialert.net/abstract/?doi=tasr.2011.108.120

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom